Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 142391, 14 pages
http://dx.doi.org/10.1155/2014/142391
Research Article

Positive Solutions for -Type Singular Fractional Differential System with Coupled Integral Boundary Conditions

1School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
2School of Science, Linyi University, Linyi, Shandong 276000, China
3Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia
4Department of Mathematics and Informational Science, Yantai University, Yantai, Shandong 264005, China

Received 19 April 2014; Revised 27 August 2014; Accepted 15 September 2014; Published 3 November 2014

Academic Editor: Marco Donatelli

Copyright © 2014 Ying Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the positive solutions of the -type fractional differential system with coupled integral boundary conditions. The conditions for the existence of positive solutions to the system are established. In addition, we derive explicit formulae for the estimation of the positive solutions and obtain the unique positive solution when certain additional conditions hold. An example is then given to demonstrate the validity of our main results.